# SDR CALA2018032601011

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 148W71022
- Condition: Cracked
- Location: Bs 2370 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PIVOT BULKHEAD FORWARD ANGLE FOUND CRACKED.
